# SDR 95ZZZX5836

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N245
- Make and model: Cessna T337G
- Aircraft serial: P3370219
- System (JASC): 2460 · DC Power Distribution System
- Part: Electric Sys
- Condition: Failed
- Location: Avion Comp
- Part time: 1,547 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERED A SHORT-TERM, COMPLETE ELECTRICAL SYSTEM FAILURE WHILE IN IFR CONDITIONS ON A NIGHT FLIGHT.  ELECTRICAL SYSTEM BEGAN FUNCTIONING NORMALLY AGAIN AFTER AIRCRAFT RETURNED TO NON-PRECIP. VFR.  SUSPECT CAUSE IS MOISTURE ENTERING AVIONICS COMPARTMENT.  SUBMITTER RECOMMENDS BETTER SEAL FOR AVIONICS COMPARTMENT HATCHES.
